# SDR GRAA9624

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50444105
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT ENV, DISCOVERED THAT THE EMERGENCY FLOOR TRACK LENS WAS MISSING AT ROW 18.  MX REPLACED THE LENS ON THE EMERGENCY FLOOR TRACK AT ROW 18.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY FLOOR LIGHT SYSTEM.  THE SYSTEM OPERATIONALLY CHECKED NORMAL.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
